# SDR DALA2022041302580

- Difficulty date: April 8, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 59,291 hours, 41,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS 2EA ON UPPER SURFACE OF UPPER VANE STA XRS 91.000 LH WING (LW). SUMMARY OF NRC 00027: FWD MOVABLE FLAP VANE LH WAS REMOVED AND INSTALLED PER B717 AMM 27-50-03 AND AMDS 2750-4009 ALSO WAS REPLACED UNDER LOG PAGE 2176221. (LP #2188594)
